# SDR DALA2022100306423

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 101,392 hours, 14,414 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 LT & RT OVERWING SLIDE LIGHT ON P61 NOT COME ON DURING SQUIB TEST, CORRECTIVE ACTION: RE-CONNECT THE ELECTRICAL CONNECTOR AT THE RT OVERWING BATTERY PACK. OPS CHECK GOOD PER B767 AMDS 2565-7492-01 RII C/W. (9678717)
